# SDR SWAA2023070355099

- Difficulty date: June 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 52,836 hours, 28,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS767 TO BS794.3 AND RBL21 WL156 AFT CARGO COMPARTMENT 2023-360225<[01] REPLACED WEB - INTERCOSTAL LOC. BETWEEN BS767 TO BS794.3 AND RBL21 WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM-51-40-02 AND DWG-146A8127 REV: - SEE INDIVIDUAL SIGN-OFF BELOW;[02] CERTIFIED STEP 1; COMPLETED  RII
